Light spotting after using BV Clear

Is this normal? Or a side effect?

One of our customers reported that she had some light spotting after using BV Clear. We asked her to observe her symptoms and note if any serious changes happened. There were no serious side effects and her spotting went away

When you experience BV there is a chance that bleeding in the vaginal canal can occur. In most instances the bleeding is often too little to be visible to see from the outside.

You can read more about this here.

After Using a Suppository:
  1. NeuEve flushes the trace amount of blood out.
  2. This is what you see as light spotting.
When there is no more BV:

The spotting should reduce and finally disappear.

NeuEve is made with safe and natural ingredients. The suppositories will not cause tissue damage or bleeding. The discharge is a normal cleaning effect.

Contact Us

Not finding what you're looking for? Contact Us Directly